# SDR 0000159960

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD CABIN ILLUMINATED AND WOULD NOT TURN OFF.  PROBLEM COULD NOT BE DUPLICATED.  BATTERY PACK AND BATTERIES WERE REPLACED.  OPERATIONAL CHECK NORMAL.
